Benylin Dual Action Dry Syrup 100ml


Price:
Sale price€6.40

Description

Benylin Dual Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.  

You Must Be Aged Over 18 Years to Purchase This Product.
MAXIMUM order quanity per order of ONE bottle.

Do not take with any other pseudoephedrine products. 

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed